# SDR CA120702011

- Difficulty date: June 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Unknown
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT RECEIVED L/T FADEC FAULTY ICAS MSG AND EICAS COMPARITOR FAIL WITH YELLOW DASH LINES IN THE ITT.  ABOUT 5 MIN LATER WE FELT A LIGHT SHUTTER ASSOCIATED WITH THE ENGINE ROLLING BACK AND FAILED.  AFTER ABOUT 30 SEC THE ENGINE AUTO LIGHTED.  NO ABNORMAL VIBRATIONS.  CONTINUED AT A REDUCED POWER SETTING TO LANDING. TROUBLESHOOTING ONGOING.
